Loading [MathJax]/extensions/MathZoom.js
An explicit factorization of totally positive generalized Vandermonde matrices avoiding Schur functions.
Chen, Young-Ming ; Li, Hsuan-Chu ; Tan, Eng-Tjioe
Applied Mathematics E-Notes [electronic only], Tome 8 (2008), p. 138-147 / Harvested from The Electronic Library of Mathematics
Publié le : 2008-01-01
EUDML-ID : urn:eudml:doc:55302
@article{05497788,
     title = {An explicit factorization of totally positive generalized Vandermonde matrices avoiding Schur functions.},
     journal = {Applied Mathematics E-Notes [electronic only]},
     volume = {8},
     year = {2008},
     pages = {138-147},
     zbl = {1160.15014},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05497788}
}
Chen, Young-Ming; Li, Hsuan-Chu; Tan, Eng-Tjioe. An explicit factorization of totally positive generalized Vandermonde matrices avoiding Schur functions.. Applied Mathematics E-Notes [electronic only], Tome 8 (2008) pp. 138-147. http://gdmltest.u-ga.fr/item/05497788/